# SDR USAA2014012700002

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 2,841 hours, 439 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOUD BUZZING TRANSFORMER LIKE NOISE IN COCKPIT & DEFINITE SMELL OF ELEC SMOKE IN FLIGHT DECK AREA, NOISE NOT NORMAL.  MX R & R LIGHT CONTROLLER 2LF.
